MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; HIP SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; HIP SHELL CEMENTLESS
Catalog Number 01.26.45.0050
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: acetabular component revision surgery occurred few days after primary cementless total hip arthroplasty in a (b)(6) year-old man.Radiographic image provided shows the presence of a mobilized cup.The postoperative implant position cannot be assessed having a single pre-revision x-ray.It should be assumed that the pressfit achieved at the time of operation was probably not sufficient, but the reasons for this condition remain unknown, as no trauma has been reported.Batch review performed on 22 november 2018.Lot 181694: (b)(4) items manufactured and released on 08 june 2018.Expiration date: 2023-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 20 days after primary the surgeon revised the patient for cup loosening.Cup revised through amis approach, with an mpact cup ø54 + two screws.The surgery was completed successfully.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
HIP SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8098809
Report Number3005180920-2018-00936
Device Sequence Number11229327
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Catalogue Number01.26.45.0050
Device Lot Number181694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight55